MAUDE Adverse Event Report: ABBOTT ELLIPSE DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT ELLIPSE DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2275-36
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During an in clinic follow-up, premature battery depletion was noted on the device.The device was explanted and replaced to resolve the event and the patient was in stable condition.
 
Additional Manufacturer Narrative
The reported field event of premature battery depletion was confirmed in the lab.The cause of the early battery depletion was due to high current draw from the device.The source of high input current was revealed to be a hybrid anomaly.Furthermore, telemetry, pacing, sensing, impedance, patient notifier, high voltage output, and high voltage shock were tested on the bench and no anomaly was observed.

Brand Name
ELLIPSE DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10785434
Report Number2938836-2020-08963
Device Sequence Number19559309
Product Code NVZ
UDI-Device Identifier05414734505901
UDI-Public05414734505901
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberCD2275-36
Device Catalogue NumberCD2275-36
Device Lot Number6510356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer12/18/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;